# SDR 03095664

- Difficulty date: April 5, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N664BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE FIRST FOUR SETS OF GREEN EMERGENCY FLOOR TRACK LIGHTS ILLUMINATED WHEN THE EMERGENCY LIGHTS SWITCH WAS PLACED IN THE (ARMED) POSITION.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY CHARGER.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
